MAUDE Adverse Event Report: AESCULAP AG LIGATURE CLIP 12 MAG.= 144 PCS.; LIGATION / VESSEL CLIPS

AESCULAP AG LIGATURE CLIP 12 MAG.= 144 PCS.; LIGATION / VESSEL CLIPS
Model Number PL572T
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
It was reported to aesculap ag that a ligature clip 12 mag.= 144 pcs (part # pl572t) was used during an unknown procedure performed on (b)(6) 2021.According to the complaint description, during surgery, the tip of the clip magazine broke.The complaint device was returned to the manufacturer for evaluation.No patient complications were reported as a result of the event.A surgical delay was reported although requested, additional information has not been made available.The malfunction is filed under (b)(4) reference (b)(4).
 
Additional Manufacturer Narrative
Investigation results: visual investigation: the products arrived in a decontaminated condition with a deformed slider sheet, broken off nose and a clip jam.The broken off part is missing.We made a visual inspection of the products.Here we detected a clip jam, bent latches of the slider sheet, broken off nose and deformations of the slider sheets.Batch history review: the device quality and manufacturing history records have been checked for the available lot number and were found to be according to our specifications valid at the time of production.Review of the complaint history revealed that 1 similar complaints have been filed against products from this batch number.The review of risk assessment revealed that the overall risk level (severity 2(5) x probability of occurrence 2(5)) according to din en iso 14971 is still acceptable.Conclusion and measures / preventive measures: based upon the investigation results a clear root cause conclusion cannot be drawn.There is no indication for a material-, manufacturing- or design-related failure.Based upon the investigations results a product safety case (psc (b)(4)) was initiated.Any action regarding capa will be addressed with this case.

Brand Name
LIGATURE CLIP 12 MAG.= 144 PCS.
Common Device Name
LIGATION / VESSEL CLIPS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key12384003
Report Number9610612-2021-00585
Device Sequence Number4724639
Product Code FZP
UDI-Device Identifier04038653341856
UDI-Public4038653341856
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K081031
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/08/2025
Device Model NumberPL572T
Device Catalogue NumberPL572T
Device Lot Number52650978
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2021
Initial Date Received by Manufacturer 08/06/2021
Supplement Date Received by Manufacturer09/30/2021
Initial Report FDA Received Date08/30/2021
Supplement Report FDA Received Date10/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1